A Linear Functional Equation of Third Order Associated with the Fibonacci Numbers
Soon-Mo Jung and
Michael Th. Rassias
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Given a vector space , we investigate the solutions of the linear functional equation of third order , which is strongly associated with a well-known identity for the Fibonacci numbers. Moreover, we prove the Hyers-Ulam stability of that equation.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/137468.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/137468.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:137468
DOI: 10.1155/2014/137468
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().